Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

31 year old with chronic renal failure. Shrunk kidneys not working. Will dialysis help?

Hello Sir, My Sister is 31 year old, suffering from Chronical Renal Failure . She is undergoing dialysis . But doctor saying her kidneys are shrunken and can not work. But our family doctors says they might work atleast 50% if we continue dialysis. We can not go for kidney transplant at least now. Can we rely on dialysis? What you suggest? what are the chances to work those kidneys at least 50%?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
Thanks for your query on HCM.
Dialysis is used to substitute the function of the failed kidneys. It does not cure the original kidney disease. Your nephrologist would be the best person to discuss whether your sister may recover.
If a renal transplant is not possible then dialysis is the best option.
Good luck
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor